# SDR AWXA200401103

- Difficulty date: October 5, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 65,411 hours, 52,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE, FOUND THE EMERGENCY EXIT LIGHT ABOVE THE L-2 DOOR INOPERATIVE.  REMOVED AND REPLACED BATTERY IN EMERGENCY EXIT LIGHT ABOVE THE L-2 DOOR, OPERATIONAL CHECK WAS GOOD.
